MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY CATHETERIZATION TRAY URO-PREP TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY CATHETERIZATION TRAY URO-PREP TRAY
Model Number 782100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue could not be confirmed as no sample was returned for evaluation.A potential root cause for this failure could be "incorrect operation".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "contents: uro-prep¿ tray with: underpad, drape povidone-iodine solution npn 02076144 10cc syringe (prefilled with sterile water) to inflate foley catheter only.Latex-free, powder-free gloves(2) specimen container and label lubricant packet, forceps, prep balls (5) graduated collection container.Directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.Open csr wrap to form sterile field.Place underpad beneath patient, plastic side down.Put on cuffed gloves.Position drape on patient.Remove top tray.Open lubricant.Lubricate catheter.Pour cleansing solution onto prep balls.Prep patient with saturated prep balls.Proceed with catheterization in usual manner.If specimen is required, fill sterile container from catheter.Top tray may be placed on basin to help prevent spillage.If urine is placed in specimen jar: secure cap.Label specimen jar.Send specimen to laboratory.".
 
Event or Problem Description
It was reported that there was no iodine present in the tray.

Brand Name
BARD FOLEY CATHETERIZATION TRAY URO-PREP TRAY
Common Device Name
FOLEY CATHETERIZATION TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10279567
Report Number1018233-2020-04542
Device Sequence Number1073809
Product Code KNX
UDI-Device Identifier00801741029622
UDI-Public(01)00801741029622
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number782100
Device Catalogue Number782100
Device Lot NumberNGDX4664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1